# SDR EIAA2011233

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 99,247 hours, 23,191 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

SIDE CARGO DOOR OPEN LIGHT ILLUMINATED AT FL 310-8.2  DIFF PRESS, NO LOSS OF PRESSURIZATION DURING DEPRESSURIZATION AT FL 310.  LIGHT EXTINGUISH AT APP 6.2 DIFF PRESS, 9,000 FT CABIN ALT.  INSPECTED DOOR WARNING SYSTEM FOR MAIN SIDE CARGO DOOR PER AMM 52-71-00 AND FOUND DOOR CLOSED SWITCH (1238) OUT OF ADJUSTMENT.  ADJUSTED SWITCH AND OPS CK'D NORMAL AT THIS TIME.  PERFORMED AIRCRAFT PRESSURIZATION CHECK PER AMM 21-31-00 AND LIGHT STAYED OUT.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
